容有半对称度量联络的广义复空间中子流形上的Chen不等式(英文)  被引量:1

Chen Inequalities for Submanifolds of Generalized Space Forms with Semi-Symmetric Metric Connections

在线阅读下载全文

作  者:何国庆[1] 陈平[1] 

机构地区:[1]安徽师范大学数学计算机科学学院,安徽芜湖241000

出  处:《安徽师范大学学报(自然科学版)》2014年第5期418-424,共7页Journal of Anhui Normal University(Natural Science)

基  金:Supported by Foundation for Excellent Young Talents of Higher Education of Anhui Province(2011SQRL021ZD)

摘  要:在容有半对称度量联络的广义复空间中建立了子流形上的Chen不等式,这些不等式给出了子流形的平均曲率(关于半对称联络)与截面曲率,数量曲率之间的关系.In this paper ,we establish Chen inequalities for submanifolds of generalized space forms , endowed with semi-symmetric metric connections .These inequalities give relationships between the mean curvature associated with a semi-symmetric metric connection and certain intrinsic invariants involving the sectional and scalar curvatures of submanifolds .

关 键 词:CHEN 不等式 广义复空间 半对称联络 

分 类 号:O186.12[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象